Journal of Mathematics of Kyoto University

Classification of the double projections of Veronese varieties

Ngo Viet Trung

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 22, Number 4 (1982), 567-581.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521669

Digital Object Identifier
doi:10.1215/kjm/1250521669

Mathematical Reviews number (MathSciNet)
MR685519

Zentralblatt MATH identifier
0511.14024

Citation

Trung, Ngo Viet. Classification of the double projections of Veronese varieties. J. Math. Kyoto Univ. 22 (1982), no. 4, 567--581. doi:10.1215/kjm/1250521669. https://projecteuclid.org/euclid.kjm/1250521669


Export citation